... has been in the local emergency room since last Friday waiting for transport. They took her off all of her meds -cold only and she is now very sick and the doctors refuse to believe she is in withdrawal. It has been the only med to work, I am worried about her withdrawal and going without her Clozaril , Shouldn't thy have titrated or introduced another med? She goes get psychotic without her medicine. Help
Will you be going to psych facility where they can medicate her or maybe check bloodwork to get her back on clozaril? Maybe her blood counts were off and they had to stop it. Of course she is experiencing withdrawal, I hope they can help her soon. You know best , keep advocating for her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 1 answer
Posted 12 Aug 2012 • 1 answer
I stopped taking Clozapine 5 years ago after 7 years of treatment. Can this affect my life expectan?
Posted 2 May 2013 • 2 answers
Clozapine - My son takes 400mg of clozaril, the bulk he takes at nite (225) and it's so hard to get?
Posted 6 Dec 2016 • 1 answer
Posted 9 Jan 2017 • 0 answers